# SDR SWAA2021032355726

- Difficulty date: March 2, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A320011
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE FORWARD OF BS 1016 HAS CHAFFING DAMAGE / EVALUATED CHAFFING DAMAGE ON LH CLOSURE ANGLE FWD OF BS 1016 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEM WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 PAR 9C. REMOVED AND REPLACED NEW CLOSE ANGLE FROM BS 1006 - BS 1016 P/N# 147A3200-11 IAW SRM 51-40-02 AND IAW DWG# 147A0030
